# SDR DHL2006750518

- Difficulty date: March 17, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 37,992 hours, 20,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME DENTED AT BS 700 STR 24 R.  CUT OUT DAMAGED AREA SIZE 1 BY 3/4 ON FRAME STA 700 AT STR 24R  IAW B727 SRM 51-10-1.  FABBED REPAIR ANGLE FROM 7075-0 .063 SIZE 8 3/4 BY 3 1/2 PO 9002827 IAW B727 SRM 51-40-3 FIG 1 AND SRM 53-10-2 FIG 3.  HEAT TREATED TO 7075-T6 .063, TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR ANGLE IAW B727 SRM 51-40-3 FIG 1.
